# SDR SWAA2025021294091

- Difficulty date: February 7, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 57,792 hours, 31,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASSOCIATED EMERGENCY LIGHTS WITH M1674 BATTERY PACK ARE INOP<[01] REMOVED AND REPLACED AND PERFORMED GOOD TEST OF EMERGENCY BATTERY PACK M1674 IAW AMM 33-51-06-960-805;[02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
